Gericare Ibuprofen Pain Relief Tablet

  - Bottle of 250
573899
Item:
Price Guarantee
Our Price
$5.53
Lower Price in Cart

    See lower price in cart




Other Info
IDs
Features:
  • Ibuprofen Tablets.
  • 200 mg Each.
  • Advanced Formula.
  • Pain Reliever / Fever Reducer.
  • Compares to the active ingredient in Advil tablets.
Product Overview:

Gericare Ibuprofen Pain Relief Tablet


AllegroMedical.com presents The Gericare Ibuprofen Pain Relief Tablet. Ibuprofen Tablets. 200 mg Each. Advanced Formula. Pain Reliever / Fever Reducer. Compares to the active ingredient in Advil tablets. Not made with natural rubber latex. Advil is a registered trademark of Wyeth Consumer Healthcare.

Gericare Ibuprofen Pain Relief Tablet Reviews Summary
Allegro Medical does not endorse, recommend or sponsor any customer product reviews, ideas or advice.
Average Rating
0 reviews
Stacked Stars
(0)
(0)
(0)
(0)
(0)
Q&A:  Question About?
Gericare Ibuprofen Pain Relief Tablet
Ask the community about this product and get answers. Share your knowledge and advice.
Learn More about Q&A.
0 Questions | 0 Answers

Part Number(s): 173 573899 01

Mfg Part Number(s): 57896094125

Scrip Part Number(s): 173 573899 01


Email Exclusives
Don't miss our next great special!
|